# SDR CA960404009

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A27
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 501202011
- Condition: Cracked
- Location: Mlg Drag Leg
- Component: Beech, 115810000605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DETAILED INSPECTION CRACKS WERE FOUND ON BOTH DRAG LEG SUPPORTS. NEW SUPPORTS INSTALLED AS PER BEECH SB 2532.
